# SDR GLBA2015021300497

- Difficulty date: February 13, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 35,068 hours, 34,948 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12023048002
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION MX FOUND A CRACK IN THE U CHANNEL SPLICE OF THE FRAME AT FS 7654.7 AT FLOOR LEVEL, JUST FWD OF THE 5TH WINDOW BACK ON THE RT SIDE, 1.5 INCHES IN LENGTH.  REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 15-120-53-002.
